# SDR COMA0560137

- Difficulty date: February 19, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 26,398 hours, 25,109 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4955 GEAR DISAGREE WARNING, WOW OUTPUT FAIL, VIOLENT NOSE WHEEL SHIMMEY DURING LANDING.  FOUND NLG TORQUE LINKS DISCONNECTED.  RECONNECTED TORQUE LINKS.
